| Model Number |
AU00T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Non-healthcare professional reported that during an intraocular lens (iol) implant procedure, observed haptic was damaged or jammed when the iol was being loaded.There was no patient contact.Additional information has been requested.
Event or Problem Description
Additional information has been requested and received that there was issue with injector and no patient contact.
Additional Manufacturer Narrative
Additional information provided in b.2., b.5.And h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a (device malfunction / incident).No further reports required.The manufacturer internal reference number is:(b)(4).